# SDR DALA2024010800234

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 22,020 hours, 10,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3004 R1 DOOR ASSIST CYL REQUIRES SVC. CORRECTIVE ACTION: SERVICED R1 DOOR ASSIST CYL IAW A321 AMM 52-10-00. OK FOR SERVICE. (5018200)
